Okay, I have been on Wellbutrin 300 xl (generic) for more than a month now. I am still a little jittery in the morning but not as bad. I get headaches every afternoon/evening and so I have to beat them to the punch with an Aleve at about 2:00 and even then I may still get the headache but just not as bad. Constipation has set in, still dealing with the dry mouth, and I have breakthrough panic attacks. I have been trying to self-coach my way through them..sometimes with success and sometimes not. In any event, I am very discouraged. I stayed on this medication because it had less sexual side affects but in reality I think I am trading sex for my mental health. I don't remember having any side affects on Prozac but that was about 17 years ago. Anyway, any thoughts you might have would be helpful. I am so hesitant on switching medication because I don't want to go through the couple of weeks where my anxiety would be off the charts. Unless they can give me Prozac and then wean me off of the wellbutrin. Help...I don't know what to do. I went to bed crying thinking I am just not myself anymore.